# SDR ABXA20240531105

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 102,892 hours, 46,071 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 33183001
- Part serial: 12000153
- Condition: Unserviceable
- Location: Main
- Part time: 5,061 hours, 399 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AMENDED ,"DURING TAXI MAIN BATT CHARGER STATUS MESSAGE AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC , DEFERRED APU AND SWAPPED BATERY FOR DEPARTURE IAW 24-31-01 AND APU DEFERRAL ABX-49-11-1A AND RETURED A/C TO SERVICE 

"
